# SDR DL757951970

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RT WING AILERON HAS 5 HOLES ON UPPER SURFACE DUE TO HAIL DAMAGE.  REPAIRED DAMGE PER SRM 57-60-01 WITH REF TO SRM 51-70-4 AND SRM 51-70-05.
